MAUDE Adverse Event Report: ICU MEDICAL, INC. MEDFUSION 3500 PUMP; PUMP, INFUSION

ICU MEDICAL, INC. MEDFUSION 3500 PUMP; PUMP, INFUSION
Model Number 3500
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the air control unit (acu) had experienced watchdog failures multiple times, the primary audible alarm had alarmed, and several other errors had occurred.Per reporter, this event had occurred during power on.There was no patient involvement.
 
Additional Manufacturer Narrative
H3: one pump was returned for analysis in used condition.Visual inspection showed the pump was in used condition.Service history identified the complaint was not related to a previous service of the device within the review period.Review of the event history confirmed the presence of acu watchdog failure, and primary audible alarm power on self test.Functional testing was performed and the reported issue was confirmed.The cause of the reported issue was identified to be a faulty main board.The main board was replaced to address this issue.

Brand Name
MEDFUSION 3500 PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24605993
Report Number3012307300-2026-02443
Device Sequence Number18735011
Product Code FRN
UDI-Device Identifier10610586041242
UDI-Public(01)10610586041242(11)200604
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3500
Device Catalogue Number3500-0600-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown